# SDR REXA98027

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 687
- System (JASC): 3418 · Stall Warning System
- Part: Comp Resistor
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT STALL LGT FOLLOWED BY SHAKER, LEFT ENGINE WOULD NOT MAKE TORQ.  NO FAULTS WERE FOUND ON STALL LGT AND ADJUSTED THE LEFT COMP RESISTOR.  GROUND RUN CHECKS GOOD.  (M)
